Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Itching on the area near balls, thighs, black discoloration in ring form. Reasons ?

Hello sir, i am 21 years old boy from Indian Origin. From last couple of months i am having itching on the area near my balls and some parts of thigh and the area has become black in form of a ring. Could you please guide me for recoverng myself. There is also a significant color change on my penis too, it has bcome dark and seems dirty
Asked On : Wed, 12 Dec 2012
Answers:  1 Views:  63
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Urologist 's  Response
Jul 2016
Thanks for your query Based on the facts you have stated it appears that you have acquired fungal infection in groin and near by.This is mostly due to inner wares .So please clean your inner wares in hot water mixed with antiseptic solution like Dettol..Clean the entire area with soap water and apply gel like Mecanozole over the affected area twice daily It should resolve in a week.
Answered: Sat, 15 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor